0
TECHNICAL BRIEFS

Penalty Spring Stabilization of Singular Jacobians

[+] Author and Article Information
C. A. Felippa

Department of Mechanical Engineering and Center for Space Structures and Controls, University of Colorado, Boulder, CO 80309-0427

J. Appl. Mech 54(3), 728-729 (Sep 01, 1987) (2 pages) doi:10.1115/1.3173099 History: Received April 09, 1986; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1987 by ASME
Topics: Springs
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In